# SDR CA011120004

- Difficulty date: November 16, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737297
- Aircraft time: 42,939 hours
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: 654476112
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 10,837 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN)  RETURNED TO YHM DUE TO LOSS OF 'A' SYS HYDRAULIC FLUID. SHORTLY AFTER TAKEOFF OUT OF YHM CREW NOTICED HYD MASTER CAUTION LIGHT HAD ILLUMIINATED,  THE 'A' SYS HYDRAULIC FLUID HAD DEPLETED & THE HYDRAULIC LOW PRESSURE WARNING LIGHTS HAD ILLUMINATED. CREW LEVELED OFF AT 10,000 FT. &CONDUCTED 'NON-NORMAL CHECKLIST'  THEN SHUTDOWN 'A' SYS HYDRAULIC PUMPS.  A/C RETURNED TO YHM & LANDED WITHOUT INCIDENT.
